# SDR HALA2018123100693

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 1,390 hours, 274 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER 30S ON IGN/START, NR 2 ENG OIL CHIP DETECTION ON ECAM. CLEARED AFTER 5 SECONDS, NO FURTHER INDICATIONS. INSPECTED MAGNETIC CHIP DETECTORS PER AMM 75-00-00-281-802-A NO CHIP DETECTED. OK TO CONTINUE.
